Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
6 year old with Asthma having leg pain
avatar
GAMMmommy posted:
I have a 6 year old with Asthma that is having horrible leg pains he takes singular 4mg 1x daily and then uses an rescue inhaler as needed. We have been to the doctor so much lately for multiple things that I am wondering if this is something he needs to go and see the doctor for any help would be awesome I don't know what to do!
Reply
 
avatar
sgbl88 responded:
Sorry no one has responded yet.

I really don't know what to say except call the child's doctor. It could be growing pains or a potassium deficiency or a side effect of a medication.

Take care and I pray you find an answer.

Sonya
Sonya http://exchanges.webmd.com/fragrance-and-odor-issues http://exchanges.webmd.com/pediatric-asthma-parent-support http://exchanges.webmd.com/politics-and-health-debate-exchange
 
avatar
DUKE MEDICINE
Gregory M Metz, MD replied to sgbl88's response:
I agree with Sonya. Unfortunately, there can be so many possible reasons for leg pain, a visit or call to the pediatrician may be the most helpful.


Helpful Tips

Inhaler UseExpert
For those who use daily inhaled steroids (controller medication) make sure to rinse out your mouth with water or brush your teeth after ... More
Was this Helpful?
49 of 142 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center